# SDR IXXA0400030S

- Difficulty date: March 3, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING INBD FLAP HINGE SUPPORT FITTING CRACKED 4 INCHES STA XW 97-906.  REPAIRS ARE ACCOMPLISHED BY PERFORMING MAJOR REAIR IAW DC8 SRM 57-1-0 PAGE 1.  REMOVED CRACKED FITTING IAW DC8 SRM 51-3-0 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B, INSTALLED NEW FITTING IAW DC8 SRM 51-3-0 PAGE 1 AND DC8 SRM 51-1-21 PAGE 1.
